# SDR HNAA2019031600074

- Difficulty date: March 13, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 34,723 hours, 30,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 690 33-40 0008520 13MAR19  SBY  CLOSE RT OVER WING EMERGENCY LIGHT IS INOP. 35719  00 SMC FACT  13MAR19  09:25  SBY R&R LIGHT BULB FOR RT EMERGENCY OVER WING LIGHT, NO FIX. INSPECTED ASSEMBLY AND FOUND LIGHT BULB TO BE LOOSE IN CONNECTOR. R&R OVER WING EMERGENCY LIGHT ASSEMBLY IAW AMM TASKS 33-50-10-020-005-A AND 33-50-10-420-005-A. OPS CHECK GOOD P/N OFF AND ON 30-2510-3.
